SciELO - Scientific Electronic Library Online

vol.20 número3Postulation of general unions of lines and +lines in positive characteristicStudy of global asymptotic stability in nonlinear neutral dynamic equations on time scales índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.20 no.3 Temuco oct. 2018 


Yamabe Solitons with potential vector field as torse forming

Yadab ChandraMandal1 

Shyamal Kumar Hui2 

1The University of Burdwan, Department of Mathematics, Burdwan, 713104, West Bengal, India.

2The University of Burdwan, Department of Mathematics, Burdwan, 713104, West Bengal, India.


The Riemannian manifolds whose metric is Yamabe soliton with potential vector field as torse forming admitting Riemannian connection, semisymmetric metric connection and projective semisymmetric connection have been studied. An example is constructed to verify the theorem concerning Riemannian connection.

Keywords and Phrases: Yamabe soliton; torse forming vector field; torqued vector field; semisymmetric metric connection; projective semisymmetric connection


Se estudian las variedades Riemannianas cuya métrica es un solitón de Yamabe con vector de potencial que forma un virol (superficie desarrollable) con respecto a conexiones Riemanniana, semisimétrica métrica y proyectiva semisimétrica. Se construye un ejemplo explícito para verificar las hipótesis del teorema en el caso de la conexión Riemanniana.

Texto completo disponible sólo en PDF.

Full text available only in PDF format.


[1] Barbosa, E. and Ribeiro, E., On conformal solutions of the Yamabe flow, Arch. Math., 101 (2013), 79-89. [ Links ]

[2] Chen, B. Y., Some results on concircular vector fields and their applications to Ricci solitons, Bull. Korean Math. Soc., 52 (2015), 1535-1547. [ Links ]

[3] Chen, B. Y., Classification of torqued vector fields and its applications to Ricci solitons, Kragujevac J. of Math., 41(2) (2017), 239-250. [ Links ]

[4] Friedmann, A. and Schouten, J. A., Über die geometric derhalbsymmetrischen Übertragung, Math. Zeitschr., 21 (1924), 211-223. [ Links ]

[5] Hamilton, R. S., The Ricci flow on surfaces, Mathematics and general relativity, Contemp. Math., 71 (1988), 237-262. [ Links ]

[6] Hamilton, R. S. , Lectures on geometric flows, unpublished manuscript, 1989. [ Links ]

[7] Hayden, H. A., Subspaces of space with torsion, Proc. London Math. Soc. 34 (1932), 27-50. [ Links ]

[8] Hui, S. K. and Chakraborty, D., Ricci almost solitons on concircular Ricci pseudosymmetric β-Kenmotsu manifolds, Hacettepe J. of Math. and Stat., 47(3) (2018), 579-587. [ Links ]

[9] Hui, S. K. and Mandal, Y. C., Yamabe solitons on Kenmotsu manifolds, Communications in Korean Math. Soc., (2018). [ Links ]

[10] Mandal, Y. C. and Hui, S. K., On the existence of Yamabe gradient solitons, Int. J. Math. Eng. Manag. Sci., 3(4) (2018), 491-497. [ Links ]

[11] Shaikh, A. A. andHui, S. K. , On extended generalized φ-recurrent β-Kenmotsu manifolds, Publ. De L’ Inst. Math., 89(103) (2011), 77-88. [ Links ]

[12] Shaikh, A. A. andHui, S. K. , On pseudo cyclic Ricci symmetric manifolds admitting semisymmetric metric connection, Scientia series A: Math. Sci., 20 (2010), 73-80. [ Links ]

[13] Yano, K., Concircular geometry I, Concircular transformations, Proc. Imp. Acad. Tokyo, 16 (1940), 195-200. [ Links ]

[14] Yano, K., On torse forming direction in a Riemannian space, Proc. Imp. Acad. Tokyo , 20 (1944), 340-345. [ Links ]

[15] Yano, K., On semi-symmetric metric connection, Rev. Roum. Math. Pures et Appl. (Bucharest), XV, 9, (1970), 1579-1586. [ Links ]

[16] Yano, K. and Chen, B. Y., On the concurrent vector fields of immersed manifolds, Kodai Math. Sem. Rep., 23 (1971), 343-350. [ Links ]

[17] Zhao, P., Some properties of projective semisymmetric connections, Int. Math. Forum, 3(7) (2008), 341-347. [ Links ]

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License